# SDR 95ZZZZ269

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assembly
- Part number: 1013081
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE IN SEVERAL AREAS, AND THE LT MID CABIN OVERWING EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED MID CABIN POWER SUPPLY AND EMERGENCY EXIT SIGN ASSEMBLY.  ALL OPS CHECK GOOD.  REF AWXA9500362.
